It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-22-2010, 05:26 PM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: new south wales
Posts: 2
maddison211 HB User
can anyone help

i was just woundering i have been on depo-provera for 9 months or so now and every three months just before i am due for next shot i bleed again but thats the only time but this time it has been of a weird gooey brownish colour and i am in a fair bit of pain and the other weird thing is im not due for my depo until the 30th of december yeah so just woundering can anyone HELP ME PLEASE I DONT UNDERSTAND

 
Old 11-22-2010, 05:38 PM   #2
Senior Member
(female)
 
Join Date: Oct 2010
Location: Providence, Rhode Island
Posts: 209
Misssty HB UserMisssty HB UserMisssty HB UserMisssty HB UserMisssty HB UserMisssty HB User
Re: can anyone help

This is normal...the shot is wearing off....the brown stuff is normal too. I didn't like it so I stopped with the depo shot...but I hear that sometimes after a series of shots...people eventually don't get any spotting...so its a personal decision to discuss with your Dr. But, to ease your mind...I was on that when I was younger...and I didn't like the brown stuff because it lasted...like everyday for long periods of time. But that happened to me on the first shot...and I actually had that for about 6 months...I wasn't willing to try it again.

 
The Following User Says Thank You to Misssty For This Useful Post:
maddison211 (11-22-2010)
Sponsors Lightbulb
   
Old 11-22-2010, 05:56 PM   #3
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,036
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: can anyone help

The brown stuff is old blood that was not expelled originally. That is nothing to worry about. Everyone has it at one time or another.

 
Old 11-22-2010, 08:55 PM   #4
Newbie
(female)
 
Join Date: Nov 2010
Location: new south wales
Posts: 2
maddison211 HB User
Re: can anyone help

oh k i understand a little more now but its just weird that they last so long now i used to only get them for 2-3 days now its like 1 to 1 1/2 weeks and they come and go its not like a normal period

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
11 yr old in need, please help! AceofHearts Asperger's Syndrome 12 07-10-2011 10:56 PM
Anyone tired of drug company tiers ?? s0c9 High & Low Blood Pressure 10 01-17-2011 07:59 PM
? for anyone with OCD that started in childhood...? BeachMama Obsessive Compulsive Disorder (OCD) 4 12-11-2010 03:50 AM
Anyone feel or have the same? buzzybear General Health 2 11-29-2010 11:07 PM
Therapy helped anyone with GAD & Panic attacks? lindam72001 Anxiety 9 08-30-2006 10:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!